Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Noetherian PI rings not module-finite over any commutative subring
HTML articles powered by AMS MathViewer

by J. J. Sarraillé PDF
Proc. Amer. Math. Soc. 84 (1982), 457-463 Request permission

Abstract:

We construct a ring $R$ of $3 \times 3$ matrices over $k[x,y,z]$ which is prime, affine, Noetherian, and PI, but not finitely generated as a module nor integral over any commutative subring.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A38, 16A12, 16A33
  • Retrieve articles in all journals with MSC: 16A38, 16A12, 16A33
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 84 (1982), 457-463
  • MSC: Primary 16A38; Secondary 16A12, 16A33
  • DOI: https://doi.org/10.1090/S0002-9939-1982-0643729-1
  • MathSciNet review: 643729